Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A mapping theorem for Hilbert cube manifolds


Author: V. S. Prasad
Journal: Proc. Amer. Math. Soc. 88 (1983), 165-168
MSC: Primary 58C35; Secondary 28C15, 57N20
MathSciNet review: 691301
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every compact connected Hilbert cube manifold $ M$ can be obtained from the Hilbert cube $ Q$ by making identifications on a face of $ Q$. Some applications of this result to measure preserving homeomorphisms on $ M$ are given: (1) The first is concerned with which measures on $ M$ are equivalent to each other by homeomorphisms. (2) The second application is about approximating invertible Borel measurable transformations of $ M$ by measure preserving homeomorphisms of $ M$. (3) The final application is concerned with generic properties of measure preserving homeomorphisms of $ M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C35, 28C15, 57N20

Retrieve articles in all journals with MSC: 58C35, 28C15, 57N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0691301-0
PII: S 0002-9939(1983)0691301-0
Keywords: Hilbert cube manifold, measure preserving homeomorphism
Article copyright: © Copyright 1983 American Mathematical Society